Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in the vagina. No sexual abuse. Reason?

My daughter keep complaining of vagina pain they happen at any given time she just turned11 I took her to 2 different docs one doc said its probably estrogen low other doc said she had uti given she been given antiboics but pain was still there after then it stop for about 3weeks now its back I really dont know what to do seems like doctor dont know either and No sexual abuse what could be wrong?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Yes girls approaching puberty may experience sense of pricking pain in genital and vaginal area due to hormonal changes. It is best to reassure them, guide them and prepare them for the upcoming changes. Focus a lot on hygiene and ask her to avoid any trauma during sports etc ti these places. Also you can give herwhe syp Iboprufen on as per required basis about ten ml whenever she feels pain.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor